# SDR DXTA2025093005120

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500671
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE TO LEADING EDGE OF LEFT WING APPROX 3 FEET OUTWARD FROM FUSELAGE. THERE IS A NOTICEABLE DENT.   INSTALLED REPAIRED LEADING EDGE IAW AMM 57-40-00. LEADING EDGE  ALL OPS AND LEAK CHECKS SATISFACTORY.
